Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Reason for burning and pain during urination despite taking medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
Dear Sir, All most month back I have a burning with small amount of pain during urinate, I visited to Urologist as per his advice I have taken urine test {report normal}, Uroflow {Normal} Culture {Normal}, Ultra sound for all abdominal {Normal}, he has given medicine for 5 days which I have taken, I have personally visited to Lab and get test for kidney test, all parameter was normal but Sodium serum was 133.7, also taken Liver profile all was normal but SGPT was 71. yesterday again I feel the same burning sensation , today again visited to Lab and get Urine test {result detail is as ;- Colour -Pale yellow, Appearance- Clear , Specific Gravity- 1.010, Reaction pH - Acidic, Albumin - Trace Present, Sugar - Absent, WBC 2-4/hpf , RBC - Absent, Epithelial Cells- 0-1/hpf, cast and crystal - Absent, bacteria - Absent. S Sir I feel the same some only in day time, but when I drink 2-3 glass of water it get quite ok. About my self :- I am Manager (tech) in MNC, having lot of work pressure daily working hrs is 10-12 hrs , will take alcohol 3-4 days @ 180 ml in week, smoking during drink (1-2 cigarette), will take tobacco also ( some time feel acidity in evening). sleep comfortable 6-7 hrs (sound sleep). I am diabetic from last 3 year , Random reading in evening between 6-9 PM = 76 to 146,day time between 1-6PM 120 to 211, HBA 1C was 6% 10 days back. Request need your advice. Rgds Request need your advice. Rgds
Posted Tue, 4 Mar 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: burning micturition is due to decreased intake of Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear Mr XXXXXXX Decreased consumption of water is one of the important cause of burning urination provided stone and infection have been ruled out by doing appropriate investigation. As infection and stones have been ruled out as the cause it's likely to be due to decreased consumption of water and also contributed by alcohol consumption. Alcohol induces diuresis ( increased excretion of urine) leading on to water depletion from body. This leads to concentrated urine and burning. I would suggest you the following 1. Ensure good intake of water: 2 to 3 liter per day 2. Avoid alcohol 3. Consume soft water. Your glycemic control is good as the HbA1C or glycosylated hemoglobin is within normal limits. So there is no cause of concern from that aspect. Rest be assured there is no cause for concern. Ensuring regular intake of water and avoiding caffeine ted beverages and alcohol is all that is required. Do get back to me if you need any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Follow-up: Reason for burning and pain during urination despite taking medicine? 2 hours later
shall I need more test or all is Ok or its my over thinking to words the same Plz also clear @ my sodium serum{133.7} as per search on net it will caused by more water intake, plz explain in brief.
Answered by Dr. T Shobha Deepak 37 minutes later
Brief Answer: There is no cause for further concern Detailed Answer: Hi Greetings Dear Mr XXXXXXX There is no need for further investigation. Normal Serum Sodium is between 135 to 145 meq/ Lt. Sodium level of 133 is still acceptable and it's unlikely to be due to excess intake of water. Kidney can handle load of 11 liter of excess water everyday and still maintain normal sodium level. Extra serving of table salt will normalise it. There is no cause for concern further. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor